# SDR SWAA2023121220535

- Difficulty date: November 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT BRACKET LOCATED BS 344 LBL 58 WL 208.1 AT FWD GALLEY AREA 2023-694226<[01] REPLACED SUPPORT BRACKET AND FASTENERS LOCATED BS 344 LBL 58 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM-51-10-02 PARAGRAPH 9 AND B737-700 SRM-51-40-02 SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT BRACKET AND FASTENERS LOCATED BS 344 LBL 58 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM-51-10-02 PARAGRAPH 9 AND B737-700 SRM-51-40-02 SEE INDIVIDUAL SIGN OFF BELOW
